# SDR NOCA12/97

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: 3l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 3L INOPERABLE.  RE-LAMPED EXTERIOR EMERGENCY LIGHT AT DOOR 3L, OPS CHECKED OK.  ITEM WAS FOUND DURING THE DAILY CHECK AT JFK.  (X)
